Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Euler's integrals and multiple sine functions


Authors: Shin-ya Koyama and Nobushige Kurokawa
Journal: Proc. Amer. Math. Soc. 133 (2005), 1257-1265
MSC (2000): Primary 11M06
Published electronically: December 15, 2004
MathSciNet review: 2111930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Euler's famous integrals whose integrands contain the logarithm of the sine function are expressed via multiple sine functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M06

Retrieve articles in all journals with MSC (2000): 11M06


Additional Information

Shin-ya Koyama
Affiliation: 2-5-27 Hayabuchi, Tsuzuki-ku, Yokohama 224-0025, Japan
Email: koyama@tmtv.ne.jp

Nobushige Kurokawa
Affiliation: Department of Mathematics, Tokyo Institute of Technology, 152-8551, Tokyo, Japan
Email: kurokawa@math.titech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07863-3
PII: S 0002-9939(04)07863-3
Received by editor(s): August 4, 2003
Published electronically: December 15, 2004
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.